# SDR DALA2022050303104

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 21,870 hours, 2,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 FAULT EPSU 13WL IN PASSENGER CABIN. LED RED UNIT FAULT IS ON WHEN PERFORM PUSH TO TEST. CORRECTIVE ACTION: REPLACED EPSU 13WL IN PASSENGER CABIN AS PER A330 AMM 33-51 AND PERFORMED OPERATIONAL TEST. TEST ARE GOOD. (2217987)
